# SDR QXEA2018092800351

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 40,760 hours, 42,924 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: LA502213
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT ACFT FAILED TO PRESSURIZE CABIN PRESS WARNING ILLUMINATED. ALL CHECKLIST WERE COMPLETED. ACFT STILL FAILED TO PRESSURIZE IN AUTO AND MAN MODES. FLT CONTINUED UNPRESSURIZED. PLACED ON MEL. MEL CLEARED BY REMOVED AND REPLACING AFT CARGO DOOR SEAL AS PER Q400 AMM TASK 52-31-26-000/400-801. AIRCRAFT WAS PRESSURIZED TO 5.0 PSI. NO DEFECTS NOTED, RETURNED TO SERVICE.
